# SDR AALA201505229002

- Difficulty date: April 14, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53378403202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, 2 CRACKS IN 2 FASTENER HOLES FOUND IN SKIN PANEL AT FRAME 35 LT, STRINGER 30 ON LOWER FUSELAGE.  PERFORMED REPAIR OF SKIN IAW EA 250276.
